# SDR MWEA96036

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621225
- Condition: Low Press
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND TAIL EVACUATION SLIDE PRESSURE LOW.  INSTALLED SERVICEABLE TAIL SLIDE.
